Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Excessive eating and then vomiting

i have a boy aged 12 who has adhd i have thought he has been making himself vomit for a while and have just heard him however he denies this is this common in children or is it connected to his adhd .
Sun, 12 Feb 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response

Some children may have this as common thing. But if there is a ADHD history for your son, better to get it rectified.

  Anonymous's Response
Anonymous's  Response

Hey what is this ADHD? somebody tell me????

Psychiatrist Dr. Dushad Ram's  Response
vomiting is not a symptom recognized as part of ADHD However if subject with ADHD is on treatment then nausea/vomiting or loss of appetite is common side effect.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife is pregnant and she is vomiting too much and cannot eat that much what can i do! My wife is pregnant and she is vomiting too much and cannot eat that much what can i do!

doctor1 MD

Hi good morning .. I m 33 I ve been throwing up 5 times a week for bout 3 months now morning. I m not pregnant. Its looks like a lot of spit or if I eat around 10:30pm I m throwing up that food also the next morning. If I wake up and drink anything water, juice it comes up. Do you have any idea of what could be causing this ? Doesn t last all day only when I wake up in the mornings

doctor1 MD

I had a stomach virus three weeks ago and vomited twice. Since then I ve had terrible GERD symptoms. I ve tried tums and rolaids with temporary relief. The symptoms are related to eating. It happens about 30 min after eating. I feel slight nausea and have excess saliva after eating. I ve never had this before and am not overweight or an unhealthy eater.

Recent questions on  Anorexia

doctor1 MD

What would cause someone to have a sour stomach (cramping, soft stools , frequent bowels) for over a week? It happens about every other week. I have difficulty sleeping and loss of appetite b/c of it. One result is weight loss . During this time, I can only eat foods like club crackers, baked potatoes, yellow gatorade, & sprite. I also get a little light headed. It is for a 33 year old female (not pregnant).

doctor1 MD

Hey the past two months have been difficult. I ate at olive garden one night and had a weird anxious feeling and then had diahrrea bad. I didn t know if it was food poisoning or what. I thought it was over with by that point. I have now started having stomach problems like bloating gross feeling loss of appetite Gross feeling belching a lot and loose stools and weight loss because of the food issues. Some days are better than others but not well for 2 months now. I have gone to do blood work and came back regular and liver count was a little high because i was dehydrated from diahrrea earlier that day. Went to get ultrasound of my insides and everything came back normal. I dont know what.it.could be but i am still not well. Also my anxiety levels are sky high and have had 2 panic attacks along with these issues.

doctor1 MD

Hi there, I was prescribed Trepiline 20 years ago, when I was diagnosed as anorexic. My dose is 75mg at night. I have had several relapses over the years, but am ok now. I m still on Trepiline (75mg) and I find I do well on it. My sister is concerned that such prolonged usage may have negative side effects and permanent damage (liver/kidneys, etc). Is it ok for me to still be taking Trepiline?

doctor1 MD

hello,patient 76 yrs male,after by pass surgery 10 yrs ago,he cant walk properly bcoz of acetabular fracture from last few months,now he has stomachache,heaviness on the stomach,loss of appetite,waekness, anxiety & constipation. having symptoms for 10-15days.H.Pylori- 7.26 arbU/ml. He is getting treatment- amoxycillin , Isameprazole, clarithromycin kit, digestive enzymes(pepfiz).cyproheptadine & antacid . taking this treatment for 3-4 days but still no difference.he doesnt WANT TO GO THROUGH ENDOSCOPY. Plz suggest what is best treatment in this case for the loss of appetite & weakness as he doesnt feel eating,now he got severe weakness as well.Patient is from India,im his son an orthopaedic surgeon ,staying abroad so plz suggest what is best.thanks

doctor1 MD

Dear Dr. XXXXXXX XXXXXXX We have spoken before about my diagnosis of Parkinson's which happened acutely this past summer. Now I am finally taking 300mg of Amantadine per day. (100mg q 8hr) and waiting for my spine to respond to this drug. My back...

doctor1 MD

What is the differential diagnosis for chronic diarrhea?

doctor1 MD

Could severe anorexia nervosa , in a 6'5" male cause numbness, burning, and severe pain in the feet?